# SDR AU960336

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 1265879C
- Condition: Cracked
- Location: R Engine Power S
- Component: Cont, IO520C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED FROM NO6 CYLINDER TOP REAR STUD - FURTHER  INVESTIGATION FOUND CRANKCASE WAS CRACKED IN FOUR AREAS -CRACKING CAUSED BY THERMAL STRESS DUE TO POWER AND TEMPERATURE LOADS IMPOSED DURING FLIGHT TRAINING
